# SDR FDEA201909122218

- Difficulty date: September 12, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 27,593 hours, 15,371 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B114200000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR BOARD 152QF IS CRACKED AT THE THIN SIDE OF THE CUTOUT. FABRICATED NEW AFT PIT FLOOR BOARD 152QF IAW SRZ-25-005 REV-  -ISION: R AND IAW SRM 51-75-10 MAJOR REPAIR.
